# SDR 02218402

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid
- Part number: 31B419703
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During the climb, the crew reported that the R/H engine had exceeded ITT limits.  The flight returned to CVG and landed without incident.  Maintenance personnel performed an engine data download and engine runs with no defects or ITT exceedence noted.  The bleed shut-off valve solenoids were replaced as a precaution.
